# SDR IXXA10WSAP011S

- Difficulty date: December 28, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- Engine: Ge CF680A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1241-1263
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND SCRATCH MARKS ON FUSELAGE SKIN BETWEEN STATIONS 1241, 1263 AND STRINGER 25-26. REMOVED SCRATCH MARK’S. FOUND TO BE WITHIN LIMIT’S.  PERFORMED NDT INSP.  NO CRACK’S OR CORROSION. CLEANED, TREATED, PRIMED AND PAINTED AREA IAW SRM 51-10-02 REV 101, SRM 53-00-01 FIGURE 101 REV 101, SRM 51-20-01 REV 101, AND NDTM D634T301 REV93 PART 6 SUB 51-00-19.
